Web of Science: 0 citas, Scopus: 0 citas, Google Scholar: citas
Global phase portraits of quadratic systems with a complex ellipse as invariant algebraic curve
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)

Fecha: 2018
Resumen: In this paper we study a new class of quadratic systems and classify all its phase portraits. More precisely, we characterize the class of all quadratic polynomial differential systems in the plane having a complex ellipse x^2 y^2 1=0 as invariant algebraic curve. We provide all the different topological phase portraits that this class exhibits in the Poincaré disc.
Nota: Número d'acord de subvenció EC/FP7/316338
Nota: Número d'acord de subvenció EC/FP7/318999
Nota: Número d'acord de subvenció MINECO/MTM2013-40998-P
Nota: Número d'acord de subvenció MINECO/UNAB13-4E-1604
Nota: Número d'acord de subvenció AGAUR/2014/SGR-568
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Complex ellipse ; Invariant algebraic curves ; Phase portrait ; Quadratic system
Publicado en: Acta Mathematica Sinica. English Series, Vol. 34, issue 5 (2018) , p. 801-811, ISSN 1439-7617

DOI: 10.1007/s10114-017-5478-y


Preprint
14 p, 331.7 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2018-11-12, última modificación el 2019-10-29



   Favorit i Compartir